# SDR 2025F00290

- Difficulty date: December 16, 2025
- Submitted: December 23, 2025
- Operation: General aviation
- Aircraft: N945FL
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B26B2
- Engine time: 45,920 hours, 29,727 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEPARTING FROM KLCK TO KMIA, DURING THE INITIAL TAKEOFF ROLL BEFORE 60 KNOTS, THE ASTER CAUTION ILLUMINATED WITH THE ENG REVERSER LIGHT ON. INITIATED A REJECTED TAKEOFF, VACATED THE RUNWAY, AND ACCOMPLISHED THE APPLICABLE NON-NORMAL CHECKLIST. THE LIGHT DID NOT EXTINGUISH, AND WE DECIDED TO RETURN TO THE CARGO PARKING AREA. THE BRAKE COOLING SCHEDULE WAS REVIEWED AS A PRECAUTION DUE TO THE SHORT GROUND TIME. MAINTENANCE TROUBLESHOT AND ITEM WAS DEFERRED PER MEL 78-014-03 CAT C C/W DDPG 78-1.
